Progesterone and brain fog

I'm doing summer school right now and before I went on the progesterone only pill I was able to focus in class (1 week) but after I feel like everything the teacher says goes in 1 ear and out of the other and I have brain fog while doing tests and homework that's been getting worse as the days I've been taking the the pill are increasing.

I've always been able to understand what the teacher is saying and the things she's teaching are things I've learnt before and are repetitive from the day before.

Does anyone else experience this?

I'm scared to go back to my gyn because I don't think she'll believe me.

3 Replies

oldestnewest
  • yes, I get that on the mini-pill and have mentioned it to my gyno. He didn't seem surprised. In my experience, brain fog or concentration issues seems to be pretty common in terms of side effects when it comes to hormonal fluctuation.

    Having said that, I know that sometimes it can lift once your body levels out.

  • I had the same problem when my doctor initially put me on lupron. I felt like i was going insane because i could not focus, could not remember anything and was constantly confused. But after a couple of months my body adjusted (i was on lupron for 7 months). So fingers crossed, you will start feeling better soon as your hormones settle down. Try to eat healthy, include lot of fresh fruits and vegetables in your diet and exercise regularly if you can. It will help in reducing the intensity of the side effects.

  • I had exactly this with progesterone hrt. In fact it made me quite irrational, like going to the wrong place for an appointment when I had told by husband where the right place was! Also a nit paranoid and v.low. It's taken 6 weeks to recover!

    Don't be scared to go back and say it's not right for you! 😀

You may also like...